# SDR DL72K001403

- Difficulty date: July 23, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- Aircraft time: 73,535 hours, 57,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 65545703
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AN LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 & 480 A CRACK INDICATION WAS NOTED.  INTERNAL MFEC INSPECTION OF THE ENTIRE LAP JOINT.  CONFIRMED A SINGLE CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN BETWEEN FS 420 & 440.  THE CRACKED AREA WAS CUT OUT OF THE LAP JOINT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 5 AND ER/A 377959-14AD.
